# SDR 2004FA0000333

- Difficulty date: March 25, 2004
- Submitted: March 25, 2004
- Operation: General aviation
- Aircraft: N667HP
- Make and model: Bell UH-1H
- Aircraft serial: 659952
- Aircraft time: 8,865 hours, 5,426 cycles
- Engine: Lyc T53L13B
- Engine time: 4,832 hours, 5,445 cycles
- System (JASC): 6220 · Main Rotor Head
- Part: Strap
- Part number: 2040121127
- Part serial: 5376
- Condition: Cracked
- Location: M/R Head
- Part time: 4,815 hours
- Component: Rotor Head, Bell
- Component part number: 204012101141
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS EXPERIENCING VIBRATIONS DURING FLIGHT, MAINTENANCE WAS UNABLE TO REMOVE THE VIBRATION THROUGH TRACK AND BALANCE PROCEDURES. THE MAIN ROTOR ASSEMBLY WAS REMOVED FOR INSPECTION. DURING THE INSPECTION A TENSION-TORSION STRAP WAS FOUND CRACKED AT BOTH ENDS WHERE THE PINS HOLD THE STRAPS IN PLACE. UPON FURTHER INVESTIGATION IT WAS DISCOVERED THAT THE STRAPS INSTALLED WERE NOT THE PROPER STRAPS FOR THIS M/R HEAD CONFIGURATION.
